On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  • Teoretisk naturvidenskab
  • Department of Mathematical Sciences
Original languageEnglish
JournalSaint Petersburg Mathematical Journal
Issue number1
Pages (from-to)1-37
Number of pages37
Publication statusPublished - 2006

See relations at Aarhus University Citationformats

ID: 3573176